# SDR A6WA200440145

- Difficulty date: October 10, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 3,160 hours, 3,392 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Pitch Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON COMMAND OF AUTOPILOT DISENGAGEMENT, PITCH CONTROL DID NOT DISENGAGE FOR APPROX 5-10 SECONDS.
